Posted: Fri Sep 02, 2011 5:03 pm
Around 1.5 and 1 mg was right where I struggled with this too. I hung in there, but I had to go to 1.25 and then alternate with 1 mg….just really slowly for a while. I have a healthy fear of the mental darkness that can come with getting off Sub too quickly. It’s absolutely the worst thing and is far worse than anything physical.
I probably would have tried an antidepressant, but the ones that have helped me in the past (Effexor, Wellbutrin) are off limits due to my seizure history. Another reason I’ve gone so slowly. I think it’s wise for you to get on one that works and then resume tapering. As far as taking a bunch extra, it will give you complete relief from any trouble for quite a while. It’s remarkable in that regard. Most of us have taken extra at least once during our tapers. We are only human! I did that one day when I had the stomach flu. I took three times the amount I normally did. It helped so much! Then, of course, I felt super guilty but got over it because guilt will only lead to bad things. Let it go. Get back to just doing the best you can.